Toric degenerations of GIT quotients, Chow quotients, and M̄ 0,N

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)47-54
Number of pages8
JournalAsian Journal of Mathematics
Volume12
Issue number1
StatePublished - Mar 2008

Fingerprint

Moduli of Curves
Degeneration
Quotient

Keywords

  • Chow quotient
  • Moduli of curves
  • Toric degeneration

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Toric degenerations of GIT quotients, Chow quotients, and M̄ 0,N. / Hu, Yi.

In: Asian Journal of Mathematics, Vol. 12, No. 1, 03.2008, p. 47-54.

Research output: Contribution to journalArticle

@article{32f2a95746234d64ae9b63be70c4ab88,
title = "Toric degenerations of GIT quotients, Chow quotients, and M̄ 0,N",
keywords = "Chow quotient, Moduli of curves, Toric degeneration",
author = "Yi Hu",
year = "2008",
month = "3",
language = "English (US)",
volume = "12",
pages = "47--54",
journal = "Asian Journal of Mathematics",
issn = "1093-6106",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Toric degenerations of GIT quotients, Chow quotients, and M̄ 0,N

AU - Hu, Yi

PY - 2008/3

Y1 - 2008/3

KW - Chow quotient

KW - Moduli of curves

KW - Toric degeneration

UR - http://www.scopus.com/inward/record.url?scp=48549103643&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=48549103643&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:48549103643

VL - 12

SP - 47

EP - 54

JO - Asian Journal of Mathematics

JF - Asian Journal of Mathematics

SN - 1093-6106

IS - 1

ER -